# SDR YADA20160917001

- Difficulty date: September 17, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N110AX
- Make and model: Beech 1900C
- Aircraft serial: UC93
- Aircraft time: 33,404 hours, 40,410 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWNLOCK SWITCH FAILED FOR WATER INTRUSION.
